Journal of Fuzzy Mathematics, Volume (22), No (4), Year (2014-11) , Pages (761-768)
Title : ( Fuzzy farthest points in the space of fuzzy continuous functions )
Authors: Seyyed Alireza Kamel Mirmostafaee ,Access to full-text not allowed by authors
Abstract
Let $(X, N)$ be a fuzzy normed space and $A$ be a fuzzy bounded subset of $X$. We define a notion for the space of continuous functions from a topological space $X$ to a fuzzy normed space $(Y, N)$, then we will show that in this space, all sets with fuzzy unique farthest point property are singletons.